# SDR SWAA2016091255687

- Difficulty date: August 24, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 42,709 hours, 24,993 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149A7101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING STRUCTURE ANGLE CRACKED AT BS 500D, STR 19L, AT LOWER FUSELAGE.  R & R ANGLE IAW SRM AND DWG.
